# SDR 05FDEA04332

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 12,683 hours, 6,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BEAM SUPPORT CRACK AT FR 38 .1 RBL 100.  REMOVED DAMAGED FLOOR SUPPORT AT FR 38.1 RBL 100 AND REPLACED IAW SRM 51-40-21.
